# SDR CA991008017

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2420 · AC Generation System
- Part: Carbon Seal
- Condition: Failed
- Location: Generator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INTEGRATED DRIVE GENERATOR CARBON SEAL FAILED CAUSING LOSS OF ENGINE OIL.
